# SDR MWEA030443

- Difficulty date: November 13, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N909ME
- Make and model: Boeing 717-200
- Aircraft serial: 55173
- Aircraft time: 458 hours, 266 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH347601
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT AND LEFT ENGINE WOULD NOT START.  REMOVED AND REPLACED RIGHT AND LEFT IGNITER PLUGS.
